# SDR ANCF2015032501

- Difficulty date: March 25, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACCORDING AT 60 KNTS FAULT, FDE ENG EEC MODEL MSG, ADVISORY SHOWS ON EICAS ADVISORY 732 113 71 73-90781 EEC, LT ENG, ALTERNATE CONTROL MODE IS SELECTED.  IT WAS PERFORMED FI ALL EEC GND TEST WAS NORMAL.
